# SDR 07FDEA03631

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57350104
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARKS FOUND AROUND MANHOLE 9 APERTURE ON THE UPPER SURFACE OF THE BOTTOM WING SKIN PANEL NR 2 BETWEEN RIB 14-15, BOTH WINGS.  REPAIR PERFORMED BY SMOOTH BLEND OUT, NDT INSPECTION FOR CRACK FREE AND FILLING BLEND LEVEL RESIN IAW EA 6-5720-92205 AND RAS/BAE/1001697/2005 ISSUE A.
